Published: September 2012
Alterations of the Cerebral White Matter in a Middle-Aged Patient with Turner Syndrome: An MRI StudyTanji H.a · Nakajima K.b · Wada M.a · Kato T.a
aDepartment of Neurology, Hematology, Metabolism, Endocrinology and Diabetology (DNHMED), Yamagata University School of Medicine, and bDepartment of Internal Medicine, Tendo City Hospital, Yamagata, Japan
Haruko Tanji, MD
Department of Neurology, Hematology, Metabolism, Endocrinology and
Diabetology (DNHMED), Yamagata University School of Medicine2-2-2 Iida-Nishi, Yamagata 990-9585 (Japan)
Tel. +81 23 628 5316, E-Mail firstname.lastname@example.org
Do you have an account?
A 52-year-old woman with intellectual disability was admitted to the hospital due to pneumonia. MRI of her brain showed diffuse hyperintensities on T2-weighted and fluid attenuated inversion recovery images in the bilateral cerebral white matter. Laboratory examination revealed sustained high levels of serum KL-6. Karyotyping revealed partial monosomy of the X chromosome. This is the first case showing diffuse white matter lesions in the brain, and sustained high levels of serum KL-6 in Turner syndrome.
© 2012 S. Karger AG, Basel
Article / Publication Details
Open Access License / Drug Dosage / DisclaimerOpen Access License: This is an Open Access article licensed under the terms of the Creative Commons Attribution-NonCommercial 3.0 Unported license (CC BY-NC) (www.karger.com/OA-license), applicable to the online version of the article only. Distribution permitted for non-commercial purposes only.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.